# SDR AU970424

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- Engine: Pwa JT9D7R4G2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Condition: Cracked
- Location: Turb Eng Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE NO6 MOUNTING BOSS LOCATED ON THE DIFFUSER CASE CRACKED ON RH SIDE. CRACK LENGTH 4.762MM (0.1875IN). FOUND DURING EDDY CURRENT INSPECTION.
